UNIGE document Scientific Article
previous document  unige:88018  next document
add to browser collection
Title

Toxicité médicamenteuse et ophtalmologie

Authors
Published in Revue médicale suisse. 2015, vol. 11, no. 499, p. 2374-2380
Abstract Affecting primarily the anterior part of the eye, all the structures of ophthalmological body may however be reached in case of drug- induced toxicity: eyelids and the conjunctiva for example in the syndromes of Lyell and Steven-Johnson, cornea with cornea verticillata related to amiodarone, ciliary muscle (accommodation) or pupil related to antidepressants, lens with glucocorticoid-induced cataract, retinal toxicity of anti malarial synthesis or optical neuropathy with ethambutol. Unfortunately often underrated because of their usual benignity, drug side effects affecting the eye yet can be severe. Simple, conscientious and planned monitoring however allowes for a large majority of our patients to minimize the risk of visual function impairment, thus preserving optimal visual function over time.
Keywords Drug-Related Side Effects and Adverse ReactionsEye Diseases/chemically inducedHumans
Identifiers
PMID: 26852553
Full text
Article (Published version) (8.6 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group Ophtalmologie expérimentale (925)
Citation
(ISO format)
SOUTEYRAND, Georges, CHRONOPOULOS, Argyrios, THUMANN, Gabriele. Toxicité médicamenteuse et ophtalmologie. In: Revue médicale suisse, 2015, vol. 11, n° 499, p. 2374-2380. https://archive-ouverte.unige.ch/unige:88018

237 hits

0 download

Update

Deposited on : 2016-10-05

Export document
Format :
Citation style :